# SDR AALA202402201938

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 69,978 hours, 28,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY COMES ON INTERMITTENTLY.. NO ONE IN ANY LAVATORY AND NO SMOKE IN ANY LAVATORY. WENT AWAY FOR A MINUTE AND BACK ON AND WENT AWAY AGAIN. TWO TIMES. MAINTENANCE ACCOMPLISHED A BITE CHECK AND FOUND LAVATORY D FAULT, CLEANED SMOKE DETECTOR FILTERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
